Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 47, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jul 27, 2013, 4:06 PM EDT. It took effect at Jul 27, 2013, 10:00 PM EDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2013, 4:06 PM EDT (20:06 UTC)
- In effect from
- Jul 27, 2013, 10:00 PM EDT
- Expired
- Jul 29, 2013, 10:00 PM EDT
- In force
- 48 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
065 WHUS71 KCLE 272006 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 PM EDT SAT JUL 27 2013 LEZ144>149-280415- /O.NEW.KCLE.SC.Y.0047.130728T0200Z-130729T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 406 PM EDT SAT JUL 27 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT MONDAY. WINDS AND WAVES: A COLD FRONT WILL MOVE ACROSS LAKE ERIE THROUGH MIDNIGHT. WINDS WILL SHIFT AROUND TO THE WEST AND INCREASE AS IT PASSES. THIS WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET. THE WESTERLY WINDS WILL CONTINUE FROM THE WEST THROUGH SUNDAY NIGHT WITH 3 TO 5 FOOT WAVES ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
8 follow-up statements
962 WHUS71 KCLE 280231 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1031 PM EDT SAT JUL 27 2013 LEZ144>149-281045- /O.CON.KCLE.SC.Y.0047.000000T0000Z-130729T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1031 PM EDT SAT JUL 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. WINDS AND WAVES: A COLD FRONT WILL CONTINUE TO MOVE EAST ACROSS LAKE ERIE OVERNIGHT. WINDS WILL SHIFT AROUND TO THE WEST AND INCREASE AS IT PASSES. THIS WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET. THE WESTERLY WINDS WILL CONTINUE FROM THE WEST THROUGH SUNDAY NIGHT WITH 3 TO 5 FOOT WAVES ANTICIPATED. WATERSPOUTS WILL ALSO BE POSSIBLE FROM SUNDAY INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
181 WHUS71 KCLE 280821 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 421 AM EDT SUN JUL 28 2013 LEZ144-145-280930- /O.CAN.KCLE.SC.Y.0047.000000T0000Z-130729T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 421 AM EDT SUN JUL 28 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WAVES WILL BE 2 TO 4 FEET TODAY AND CONTINUE INTO TONIGHT WITH SOUTHWEST WINDS OF 10 TO 20 KNOTS. IT IS POSSIBLE THAT A SMALL CRAFT ADVISORY MAY BE NEEDED ON MONDAY AS THE WINDS INCREASE. WATERSPOUTS WILL BE POSSIBLE LATE TODAY INTO MONDAY. $$ LEZ146>149-281630- /O.EXT.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 421 AM EDT SUN JUL 28 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT MONDAY. WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS THIS MORNING WILL CAUSE 3 TO 5 FOOT WAVES. AS THE WINDS BECOME SOUTHWEST THE WAVES COULD DECREASE FOR A TIME AND THEN INCREASE AGAIN TONIGHT. THE WINDS WILL INCREASE TO 15 TO 25 KNOTS ON MONDAY AND CAUSE 4 TO 6 FOOT WAVES. THE WINDS AND WAVES WILL START DECREASING MONDAY NIGHT. WATERSPOUTS WILL ALSO BE POSSIBLE LATE THIS AFTERNOON INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
215 WHUS71 KCLE 281331 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 AM EDT SUN JUL 28 2013 LEZ146>149-282145- /O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 931 AM EDT SUN JUL 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL CAUSE WAVES AROUND 4 FEET. THE WINDS WILL INCREASE TO 15 TO 25 KNOTS BY SUNRISE ON MONDAY AND CAUSE 4 TO 6 FOOT WAVES. THE WINDS AND WAVES WILL START DECREASING MONDAY NIGHT. WATERSPOUTS WILL ALSO BE POSSIBLE LATE THIS AFTERNOON INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
212 WHUS71 KCLE 282053 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 453 PM EDT SUN JUL 28 2013 LEZ146>149-290500- /O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 453 PM EDT SUN JUL 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL CAUSE WAVES AROUND 4 FEET. THE WINDS WILL INCREASE TO 15 TO 25 KNOTS BY SUNRISE ON MONDAY AND CAUSE 4 TO 6 FOOT WAVES. THE WINDS AND WAVES WILL START TO DECREASE MONDAY NIGHT. WATERSPOUTS WILL ALSO BE POSSIBLE LATE THIS AFTERNOON INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
002 WHUS71 KCLE 290206 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 PM EDT SUN JUL 28 2013 LEZ146>149-291015- /O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1006 PM EDT SUN JUL 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO WESTERLY ON MONDAY. WAVES OF 3 TO 5 FEET OVERNIGHT WILL INCREASE TO 4 TO 6 FEET ON MONDAY. THE WINDS AND WAVES WILL START TO DECREASE MONDAY NIGHT. * WATERSPOUTS WILL ALSO BE POSSIBLE OVERNIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
730 WHUS71 KCLE 290743 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 AM EDT MON JUL 29 2013 LEZ146>149-291600- /O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 AM EDT MON JUL 29 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE WEST TODAY. WAVES WILL BUILD TO 3 TO 6 FEET. THE WINDS AND WAVES WILL START TO DECREASE THIS EVENING. * WATERSPOUTS WILL ALSO BE POSSIBLE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
473 WHUS71 KCLE 291433 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1033 AM EDT MON JUL 29 2013 LEZ146>149-292245- /O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1033 AM EDT MON JUL 29 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE WEST TODAY. WAVES WILL BUILD TO 3 TO 6 FEET THIS AFTERNOON AND CONTINUE UNTIL LATE THIS EVENING. * WATERSPOUTS WILL ALSO BE POSSIBLE TODAY...MAINLY FROM WILLOWICK EAST TO RIPLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
211 WHUS71 KCLE 291946 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT MON JUL 29 2013 LEZ146>149-300200- /O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 346 PM EDT MON JUL 29 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS AND WAVES OF 3 TO 6 FEET WILL BEGIN TO DIMINISH LATE THIS EVENING AS HIGH PRESSURE MOVES OVER THE LAKE. WAVES ARE EXPECTED TO DIMINISH TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 27, 3:36 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 27, 3:36 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EDT SAT JUL 27 2013 .SYNOPSIS... LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL DRAG A COLD FRONT ACROSS THE AREA TONIGHT. SEVERAL SHORT WAVE TROUGHS WILL MOVE ACROSS THE AREA SUNDAY INTO MONDAY. HIGH PRESSURE WILL BUILD OVER THE AREA MONDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... COLD FRONT JUST INTO NW OHIO. MARGINAL INSTABILITY AHEAD OF THE FRONT WITH CAPES HOVERING AROUND 1000 J/KG. SHEAR HAS DIMINISHED AS WARM FRONT HAS NOW MOVED INTO CENTRAL PA. TIME COLD FRONT INTO TOL AREA TOWARD 00Z WHILE MODELS FINALLY MOVE COLD FRONT EAST OF THE AREA TOWARD DAYBREAK SUNDAY. THAT SAID SHOWERS OVER THE EASTERN HALF OF THE AREA WILL MOVE EAST OF THE AREA THIS EVENING FOLLOWED BY SCATTERED TSRA NEAR THE FRONTAL BOUNDARY. PRECIP WILL BE ENHANCED TONIGHT BY AN UPPER LEVEL SHORT WAVE MOVING ACROSS THE AREA. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... THE UPPER LEVEL LOW WILL LINGER OVER THE CENTRAL LAKES INTO MONDAY. BY SUNDAY THE COLDER AIR WILL MOVE OVER THE AREA...AS 850 MB TEMPS DIP TO 8C BY DAYBREAK SUNDAY. THIS WILL USHER IN BELOW NORMAL TEMPS. THIS COMBINED WITH A SERIES OF SHORTWAVES THAT WILL MOVE THROUGH THE LONGWAVE TROUGH SUNDAY INTO MONDAY...WILL PRODUCE A CHANCE OF SHOWERS INTO MONDAY. WITH A WEST TO SOUTHWEST FLOW OVER THE LAKE A BETTER CHANCE ALONG THE EASTERN ERIE LAKESHORE. A CHANCE OF TSRA WITH TEMPERATURE DIFFERENCE BETWEEN LAKE AND THE 850 MB LEVEL HOVERING AROUND -16C. KEPT CHANCE OF TSRA INTO MONDAY. HIGH PRESSURE FINALLY NUDGES OVER THE AREA MONDAY NIGHT USHERING IN DRIER CONDITIONS. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... UPPER LEVEL TROUGH WILL BE DIGGING INTO THE WESTERN GREAT LAKES ON WEDNESDAY. THIS MAY DIRECT A PIECE OF JET ENERGY OVER THE REGION WITH ISOLATED TO LOW END SCATTERED THUNDER POSSIBLE. THE BETTER CHANCES MAY BE WEDNESDAY NIGHT INTO THURSDAY. HOWEVER THE ECMWF HAS IT MORE OF A THURSDAY EVENT. CHANCES OF THUNDER WILL REMAIN IN THE FORECAST THROUGH THURSDAY AS THE UPPER TROUGH AND COLD FRONT PASS OVER THE REGION. HIGHS WILL BE NEAR SEASONAL AVERAGES FOR WEDNESDAY THROUGH FRIDAY. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... THERE HAS BEEN AN AREA OF LIGHT...MAYBE POCKETS OF MODERATE...SHOWERS OVER MUCH OF NORTHERN OHIO INTO NW PA SO FAR TODAY. THIS HAS MOISTENED THE ATMOSPHERE UP WITH MVFR CEILINGS ACROSS MUCH OF THE REGION. THERE HAVE ALSO BEEN AREAS OF IFR IN THE HEAVIER SHOWERS. THESE TRENDS WILL CONTINUE THROUGH THE AFTERNOON AS A COLD FRONT MOVES INTO THE REGION. AS OF 1730Z THE FRONT WAS JUST INTO NW OHIO. CONVECTION HAS BEEN DEVELOPING ALONG THE FRONT. HOWEVER WITH LIMITED INSTABILITY IT APPEARS THAT THE THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LEVELS...BUT THERE MAY BE SOME LOCALLY HIGHER WIND GUSTS AND HEAVY DOWNPOURS WITH THE STRONGEST STORMS. HAVE GONE WITH A 2 TO 3 HOUR WINDOW OF THUNDERSTORMS ALONG AND AHEAD OF THE FRONT. WINDS WILL SHIFT TO THE WEST IN THE WAKE OF THE FRONT WITH CEILINGS AT LEAST BRIEFLY LIFTING. AS THE COLDER AIR FLOWS OVER THE LAKE IT APPEARS MVFR CEILINGS WILL RETURN. CEILINGS WILL BEGIN TO LIFT AFTER SUNRISE ON SUNDAY BUT IT WILL BE SLOW. EASTERN AREAS MAY NOT SEE VFR CONDITIONS UNTIL LATE SUNDAY AFTERNOON. .OUTLOOK...AREAS OF NON-VFR POSSIBLE SUNDAY INTO MONDAY. && .MARINE... COLD FRONT IS MOVING ONTO THE WESTERN END OF LAKE ERIE AS OF 330 PM. AS THE FRONT PASSES WINDS WILL SHIFT AROUND TO THE WEST AND INCREASE. THIS WILL CAUSE WAVES TO BUILD INTO THE EVENING FROM THE ISLANDS EASTWARD TO RIPLEY. SINCE WAVES WILL LIKELY REACH 3 TO 5 FEET WE WILL HOIST A SMALL CRAFT ADVISORY THAT WILL THEN BE IN EFFECT THROUGH SUNDAY NIGHT. THERE IS A POSSIBILITY THAT THE COLDER AIR FLOWING ACROSS THE LAKE WILL KEEP WINDS UP INTO MONDAY AND THE SMALL CRAFT ADVISORY WOULD THEN BE EXTENDED. HIGH PRESSURE WILL TAKE CONTROL BY TUESDAY BUT ANOTHER WEAK STORM SYSTEM WILL AFFECT THE LAKE WEDNESDAY NIGHT INTO THURSDAY. THE COLDER CORE OF THE UPPER LEVEL LOW MOVING OVER THE WARM WATERS MAY ALSO HELP SET THE STAGE FOR SOME WATER SPOUTS...ESPECIALLY MONDAY MORNING. LATER SHIFTS MAY NEED TO ADD THIS INTO THE FORECAST OVERNIGHT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...DJB SHORT TERM...DJB LONG TERM...MULLEN AVIATION...MULLEN MARINE...MULLEN
Hazardous weather outlook, Jul 27, 4:35 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 435 AM EDT SAT JUL 27 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-281100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 435 AM EDT SAT JUL 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
In the hours before
Special weather statement, Jul 27, 2:37 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 237 PM EDT SAT JUL 27 2013 OHZ003-271915- LUCAS- 237 PM EDT SAT JUL 27 2013 ...STRONG THUNDERSTORM MOVING ACROSS NORTHERN LUCAS COUNTY... AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF SWANTON...OR 8 MILES SOUTHWEST OF SYLVANIA...MOVING EAST AT 25 MPH. THIS THUNDERSTORM MAY PRODUCE WIND GUSTS UP TO 45 MPH. THE STORM MAY MOVE NEAR THE CITIES OF HOLLAND...SYLVANIA...TOLEDO AND OREGON.
Special weather statement, Jul 27, 3:29 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 329 PM EDT SAT JUL 27 2013 OHZ003-272000- LUCAS- 329 PM EDT SAT JUL 27 2013 ...SPECIAL WEATHER STATEMENT FOR LUCAS COUNTY UNTIL 400 PM EDT... AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOLLAND...OR 7 MILES SOUTH OF SYLVANIA... MOVING NORTHEAST AT 30 MPH. SMALL HAIL AND WIND GUSTS TO 45 MPH ARE EXPECTED WITH THIS STORM. LAPLANTE
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:50 PM EDT | Special Marine Warning | CLE | 85 min |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.